Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generalized capacity and a uniqueness theorem on the dyadic group


Author: Kaoru Yoneda
Journal: Proc. Amer. Math. Soc. 102 (1988), 52-56
MSC: Primary 42C10
MathSciNet review: 915714
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we shall introduce a generalized capacity and give a necessary and sufficient condition for a subset of the dyadic group to be a $ U$-set for a certain class of Walsh series.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C10

Retrieve articles in all journals with MSC: 42C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0915714-9
Keywords: Walsh function, set of uniqueness, $ \alpha $-capacity
Article copyright: © Copyright 1988 American Mathematical Society